# SDR CALA2025090308416

- Difficulty date: August 29, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 81,749 hours, 30,219 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Unsecure
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS DOOR 1R SLIDE HAS SLACK WHEN FULLY CLOSED FOUND ONE GIRT BAR HOOK AND LOOP STRAP DEATTACHED FROM BACKING PAN REATTACHED GIRT BAR HOOK AND LOOP STRAP BACK TO BACKING PAN ON DOOR 1R NO FURTHER SLACK NOTED REF AMM 25-66-01
